Show simple item record

dc.contributor.authorBarrera Rosillo, Domingo 
dc.date.accessioned2022-04-29T07:32:02Z
dc.date.available2022-04-29T07:32:02Z
dc.date.issued2022-01-19
dc.identifier.citationD. Barrera... [et al.]. On numerical solution of Fredholm and Hammerstein integral equations via Nyström method and Gaussian quadrature rules for splines, Applied Numerical Mathematics, Volume 174, 2022, Pages 71-88, ISSN 0168-9274, [https://doi.org/10.1016/j.apnum.2022.01.009]es_ES
dc.identifier.urihttp://hdl.handle.net/10481/74640
dc.descriptionThe first author acknowledges partial financial support by the IMAG-Maria de Maeztu grant CEX2020-001105-M/AEI/10.13039/501100011033. The second author has been partially supported by Spanish State Research Agency (Spanish Min-istry of Science, Innovation and Universities) : BCAM Severo Ochoa excellence accreditation SEV-2017-0718 and by Ramon y Cajal with reference RYC-2017-22649. The fourth author is member of GNCS-INdAM.es_ES
dc.description.abstractNyström method is a standard numerical technique to solve Fredholm integral equations of the second kind where the integration of the kernel is approximated using a quadrature formula. Traditionally, the quadrature rule used is the classical polynomial Gauss quadrature. Motivated by the observation that a given function can be better approximated by a spline function of a lower degree than a single polynomial piece of a higher degree, in this work, we investigate the use of Gaussian rules for splines in the Nyström method. We show that, for continuous kernels, the approximate solution of linear Fredholm integral equations computed using spline Gaussian quadrature rules converges to the exact solution for m →∞, m being the number of quadrature points. Our numerical results also show that, when fixing the same number of quadrature points, the approximation is more accurate using spline Gaussian rules than using the classical polynomial Gauss rules. We also investigate the non-linear case, considering Hammerstein integral equations, and present some numerical tests.es_ES
dc.description.sponsorshipIMAG-Maria de Maeztu grant CEX2020-001105-M/AEI/10.13039/501100011033es_ES
dc.description.sponsorshipSpanish State Research Agency (Spanish Min-istry of Science, Innovation and Universities) SEV-2017-0718es_ES
dc.description.sponsorshipSpanish Government RYC-2017-22649es_ES
dc.language.isoenges_ES
dc.publisherElsevieres_ES
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/*
dc.subjectFredholm integral equationes_ES
dc.subjectHammerstein integral equationes_ES
dc.subjectNyström methodes_ES
dc.subjectNumerical integrationes_ES
dc.subjectGaussian quadrature rules for splineses_ES
dc.titleOn numerical solution of Fredholm and Hammerstein integral equations via Nyström method and Gaussian quadrature rules for splineses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES
dc.identifier.doi10.1016/j.apnum.2022.01.009
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersiones_ES


Files in this item

[PDF]

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 3.0 España
Except where otherwise noted, this item's license is described as Atribución-NoComercial-SinDerivadas 3.0 España